# SDR SWIA200515648

- Difficulty date: February 19, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,478 hours, 8,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT FS 280 LBL 9 OUTBOARD.  ITEM FOUND AT C-CHECK INSPECTION.  CLIP REPLACED IAW SRM 51-42-21.
